It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am on Lexapro and a small does, however one of the side effects is bad.

My sex drive has diminished and my husband is getting irritated and thinks it is him.

I have to be on something for anxiety/depression, but fear the has gone on wayyyyyyyyyyyyyyyy to long. I have no interest I am a female, and it is not him just not interested like I once was.

What should I do......? Go off antidepressants? Or is their one that does not have this horrible side effect. I have been married almost 20 year, and know it is the antidepressant.

God please help.





All times are GMT -7. The time now is 11:34 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!